Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1940, Volume 4, Issue 6, Pages 509–520 (Mi izv3910)  

This article is cited in 12 scientific papers (total in 13 papers)

Sur certaines méthodes d'approximation au moyen de sommes trigonométriques

S. Nikolski


Full text: PDF file (906 kB)

Bibliographic databases:
Received: 07.07.1940

Citation: S. Nikolski, “Sur certaines méthodes d'approximation au moyen de sommes trigonométriques”, Izv. Akad. Nauk SSSR Ser. Mat., 4:6 (1940), 509–520

Citation in format AMSBIB
\Bibitem{Nik40}
\by S.~Nikolski
\paper Sur certaines m\'ethodes d'approximation au moyen de sommes trigonom\'etriques
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1940
\vol 4
\issue 6
\pages 509--520
\mathnet{http://mi.mathnet.ru/izv3910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3837}
\zmath{https://zbmath.org/?q=an:0025.15903|66.0279.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3910
  • http://mi.mathnet.ru/eng/izv/v4/i6/p509

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Stepanets, “Classification of periodic functions and the rate of convergence of their Fourier series”, Math. USSR-Izv., 28:1 (1987), 99–132  mathnet  crossref  mathscinet  zmath
    3. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    5. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
    6. V. V. Arestov, V. I. Berdyshev, N. I. Chernykh, T. V. Demina, N. N. Kholschevnikova, S. V. Konyagin, Yu. N. Subbotin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Yudin, “Exposition of the lectures by S. B. Stechkin on approximation theory”, Eurasian Math. J., 2:4 (2011), 5–155  mathnet  mathscinet  zmath
    7. I. I. Sharapudinov, “Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by de la Vallée-Poussin means”, Sb. Math., 207:7 (2016), 1010–1036  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. M. G. Magomed-Kasumov, “Approximation Properties of de la Vallée-Poussin Means for Piecewise Smooth Functions”, Math. Notes, 100:2 (2016), 229–244  mathnet  crossref  crossref  mathscinet  isi  elib
    9. G. G. Akniev, “Priblizhenie kusochno-lineinykh funktsii diskretnymi summami Fure”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 21–26  mathnet  crossref
    10. I. I. Sharapudinov, “Perekryvayuschie preobrazovaniya dlya priblizheniya nepreryvnykh funktsii posredstvom povtornykh srednikh Valle Pussena”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 70–92  mathnet  crossref
    11. G. G. Akniev, “Approksimativnye svoistva diskretnykh summ Fure dlya nekotorykh kusochno-lineinykh funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 18:1 (2018), 4–16  mathnet  crossref  elib
    12. I. I. Sharapudinov, T. I. Sharapudinov, M. G. Magomed-Kasumov, “Approximation properties of repeated de la Vallée-Poussin means for piecewise smooth functions”, Siberian Math. J., 60:3 (2019), 542–558  mathnet  crossref  crossref  isi  elib
    13. Akniyev G.G., “Approximation Properties of Some Discrete Fourier Sums For Piecewise Smooth Discontinuous Functions”, Probl. Anal., 8:3 (2019), 3–15  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:265
    Full text:160
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021